# SDR SWAA2022021704916

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CC# 14079 FOUND FWD SERVICE DOOR #4 BEAM CRACKED COMMON TO I/B SIDE OF RADIUS. / FWD SERVICE DOOR TO BE REPLACED ON CUSTOMER CARD N151915
